×

S-asymptotically \(\omega\)-periodic functions and applications to evolution equations. (English) Zbl 1248.34093

Summary: We first study further properties of S-asymptotically \(\omega\)-periodic functions taking values in Banach spaces including a theorem of composition. Then we apply the results obtained to study the existence and uniqueness of S-asymptotically \(\omega\)-periodic mild solutions to a nonautonomous semilinear differential equation.

MSC:

34G20 Nonlinear differential equations in abstract spaces
34C25 Periodic solutions to ordinary differential equations
PDFBibTeX XMLCite
Full Text: Euclid

References:

[1] H. Gao, K. Wang, F. Wei, X. Ding, Massera-type theorem and asymptotically periodic logistic equations , Nonlinear Analysis, R.W.A., 7 (2006), 1268-1283. · Zbl 1111.82067 · doi:10.1063/1.2012127
[2] R. C. Grimmer, Asymptotically almost periodic solutions of differential equations , SIAM J. Appl. Math. 17 (1969), 109-115. · Zbl 0215.44503 · doi:10.1137/0117012
[3] H. R. Henríquez, M. Pierri, P. Táboas, On S-asymptotically \(\omega\)-periodic functions on Banach spaces and applications , J. Math. Anal. Appl. 343 (2008), 1119-1130. · Zbl 1146.43004 · doi:10.1016/j.jmaa.2008.02.023
[4] H. R. Henríquez, M. Pierri, P. Táboas, Existence of S-asymptotically \(\omega\)-periodic solutions for abstract neutral equations , Bull. Austr. Math. Soc. 78 (2008), 365-382. · Zbl 1183.34122 · doi:10.1017/S0004972708000713
[5] Z. C. Liang, Asymptotically periodic solutions of a class of second order nonlinear differential equations , Proc. Amer. Math. Soc., 99 (4), (1987), 693-699. · Zbl 0625.34048 · doi:10.2307/2046478
[6] C. Lizama, G. M. N’Guérékata, Bounded mild solutions for semilinear integro differential equations in Banach spaces , Integral Equations and Operator Theory, 68 (2010), 207-227. · Zbl 1209.45007 · doi:10.1007/s00020-010-1799-2
[7] G. M. N’Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces , Kluwer Academic, New York, London, Moscow, 2001.
[8] S. Nicola, M. Pierri, A note on S-asymptotically periodic functions , Nonlinear Analysis, R.W.A., 10 (2009), 2937-2938. · Zbl 1163.42305 · doi:10.1016/j.nonrwa.2008.09.011
[9] W. R. Utz, P. Waltman, Asymptotic almost periodicity of solutions of a system of differential equations , Proc. Amer. Math. Soc., 18 (1967), 597-601. · Zbl 0166.08701 · doi:10.2307/2035422
[10] J. S. Wong, T. A. Burton, Some properties of solutions of \(u"(t)+a(t)f(u)g(u')=0\), II , Monatsh. Math. 69 (1965), 368-374. · Zbl 0142.06402 · doi:10.1007/BF01297623
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.